# SDR SWAA2019111938957

- Difficulty date: November 14, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 43,766 hours, 29,713 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D10712P
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS AT L/H OVER WING DOOR INOP. / FOUND CONNECTOR D10712P DISCONNECTED. RECONNECTED CONNECTOR D10712P PER WDM & AMM.
